MathSciNet Relay Station
MathSciNet bibliographic data
MR987765 (90e:03063) 03E35 (03E05 03E55)
Gitik, Moti; Shelah, Saharon On certain indestructibility of strong cardinals and a question of Hajnal. Arch. Math. Logic 28 (1989), no. 1, 35–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement